Publication:
Determining system poles using row sequences of orthogonal Hermite–Padé approximants

Suggested Citation

N. Bosuwan, G. López Lagomasino Determining system poles using row sequences of orthogonal Hermite–Padé approximants. Journal of Approximation Theory. Vol.231, (2018), 15-40. doi:10.1016/j.jat.2018.04.005 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/46103

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections